MAUDE Adverse Event Report: COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; WALKER, MECHANICAL

COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; WALKER, MECHANICAL
Model Number 10257BL-1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bruise/Contusion (1754); Concussion (2192)
Date of Event 01/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user, who stated that while trying to use the device to support herself while rising from a seated position, the unit went sideways, causing her to fall and resulting in a concussion and bruising on her face, neck, head.She specifically reported that because she does not remember the moment when she fell, she does not know if the device malfunctioned and caused the fall.After the fall, the device was found to have a bent wheel with a cracked spoke, but it was unclear whether this condition existed before or as a result of the incident.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD.
no.6 tongxing east road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key21327227
Report Number2438477-2025-00011
Device Sequence Number12794273
Product Code ITJ
UDI-Device Identifier00822383290331
UDI-Public(01)00822383290331
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2025
Report Date (Section F) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10257BL-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/14/2025
Device Age2 YR
Event Location Home
Date Report to Manufacturer02/06/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR
Patient SexFemale
Patient Weight100 KG
Date Report Sent to FDA02/06/2025